Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever Relief, 100 ct (Pack of 6) Perspective: front
Hover to Zoom

Motrin IB, Ibuprofen 200mg Tablets for Pain & Fever Relief, 100 ct (Pack of 6)

6UPC: 0019156597814
Purchase OptionsSold and Shipped by

Product Details

Get relief from minor aches and pains with Motrin IB 200mg ibuprofen tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold and flu, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200 milligrams of ibuprofen. This site contains current product information and may differ from the information on the product packaging you may have.

Shipping & Return Information